# SDR N6WA2016012901

- Difficulty date: January 29, 2016
- Submitted: February 2, 2016
- Operation: Air carrier
- Aircraft: N355CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10067
- Aircraft time: 32,082 hours, 23,558 cycles
- System (JASC): 5297 · Door System Wiring
- Part: Connector
- Condition: Dirty
- Location: Pax Door
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR WARNING WITH DOOR LOCKED & CLOSED.  CLEANED CONNECTOR A268J1.  PERFORMED NUMEROUS OPERATIONS CHECKS OF PAX DOOR IAW AMM 52-70-00.  OPERATIONS CHECKED NORMAL, NO MSG.
